# SDR CVGA113271

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N984BD
- Make and model: Lear 60LEAR
- Aircraft serial: 378
- Aircraft time: 552 hours, 282 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR INDICATED UNSAFE AT FL240 AT 300 KTS.  IT THEN BECAME INTERMITTENT IN LIGHT TURBULENCE.
